# SDR CA110907006

- Difficulty date: September 6, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Beech 200BEECH
- Aircraft time: 20,053 hours
- Engine: Pwa PT6A41
- Propeller: Hartzl HCB3TN3
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cell
- Part number: 253420
- Condition: Leaking
- Location: Rt Wing
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) FUEL WAS OBSERVED LEAKING FROM THE RT WING ON LANDING.  THE INBD AFT FUEL CELL WAS R & R.  THIS CORRECTED THE FUEL LEAK.  ON INSPECTION OF THE REMOVED FUEL CELL, IT WAS NOTED THAT THE SMALL INTERCONNECT NIPPLE HAD COME LOOSE FROM THE INSIDE OF THE CELL.  THE FUEL CELL HAD BEEN INSTALLED IN JULY OF 2009.
